# SDR GAIA9752

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94226
- Make and model: Cvac 240D
- Aircraft serial: 48
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 24014107256
- Condition: Corroded
- Location: Ws 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 INSPECTION CORROSION WAS FOUND AT LEFT WING STATION 15, LOWER AFT ATTACH FITTING.  THE DEFECTIVE ATTACH FITTING WAS REMOVED AND A NEW ATTACH FITTING INSTALLED IAW GD 600 (240D) SB NR 57-4A AND GENERAL DYNAMICS CV SRM 1-12-5.  AIRCRAFT RETURNED TO SERVICE.  (M)
